Alert archive / Ohio / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 60, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 4, 2010, 1:21 PM EDT for Ashland County, Holmes County, Wayne County, Ohio. It was in force for 54 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2010, 1:21 PM EDT (17:21 UTC)
- Expired
- Jun 4, 2010, 2:15 PM EDT
- In force
- 54 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Ashland County, OH, Holmes County, OH, Wayne County, OH
The radar
The Cleveland radar (KCLE), 89 km from the middle of the area, began a volume at 17:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 1:30 PM EDT | HAIL 1.75 | Perrysville, OH | |
| Jun 4, 1:38 PM EDT | HAIL 1.75 | Loudonville, OH | |
| Jun 4, 1:55 PM EDT | HAIL 1.75 | Nashville, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 1:14 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 5.4 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 251 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 614 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
130
WUUS51 KCLE 041721
SVRCLE
OHC005-075-169-041815-
/O.NEW.KCLE.SV.W.0060.100604T1721Z-100604T1815Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
121 PM EDT FRI JUN 4 2010
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN ASHLAND COUNTY IN NORTH CENTRAL OHIO
HOLMES COUNTY IN NORTHEAST OHIO
SOUTHERN WAYNE COUNTY IN NORTHEAST OHIO
* UNTIL 215 PM EDT
* AT 116 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE GOLF BALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 75 MPH. THIS STORM WAS
LOCATED 7 MILES WEST OF LOUDONVILLE...OR 13 MILES SOUTHEAST OF
MANSFIELD...AND WAS MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
NASHVILLE...
GLENMONT...
SHREVE...
HOLMESVILLE...
MILLERSBURG...
BERLIN...
WALNUT CREEK...
WINESBURG...
MOUNT EATON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4046 8217 4057 8218 4056 8233 4072 8233
4073 8238 4080 8239 4081 8241 4081 8240
4082 8164 4050 8165 4044 8166
TIME...MOT...LOC 1722Z 268DEG 35KT 4063 8229
$$
LAPLANTE3 follow-up statements
546
WWUS51 KCLE 041746
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
146 PM EDT FRI JUN 4 2010
OHC005-075-169-041815-
/O.CON.KCLE.SV.W.0060.000000T0000Z-100604T1815Z/
ASHLAND OH-WAYNE OH-HOLMES OH-
146 PM EDT FRI JUN 4 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR HOLMES...SOUTHERN WAYNE AND SOUTHERN ASHLAND COUNTIES...
AT 144 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE GOLF
BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 75 MPH. THIS
STORM WAS LOCATED NEAR SHREVE...MOVING EAST AT 40 MPH.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
HOLMESVILLE...MILLERSBURG...FREDERICKSBURG...BERLIN...APPLE CREEK...
WALNUT CREEK...WINESBURG AND MOUNT EATON.
THERE HAS BEEN REPORTS OF 25 SIZE HAIL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.
&&
LAT...LON 4046 8217 4057 8218 4056 8233 4072 8233
4073 8238 4080 8239 4081 8241 4081 8240
4082 8164 4050 8165 4044 8166
TIME...MOT...LOC 1745Z 268DEG 35KT 4064 8199
$$
FITZ331
WWUS51 KCLE 041755
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
155 PM EDT FRI JUN 4 2010
OHC005-041805-
/O.CAN.KCLE.SV.W.0060.000000T0000Z-100604T1815Z/
ASHLAND OH-
155 PM EDT FRI JUN 4 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ASHLAND COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.
LAT...LON 4046 8216 4047 8217 4057 8218 4055 8210
4070 8206 4073 8211 4078 8206 4080 8208
4079 8204 4082 8164 4051 8165 4044 8167
TIME...MOT...LOC 1755Z 268DEG 35KT 4064 8186
$$
OHC075-169-041815-
/O.CON.KCLE.SV.W.0060.000000T0000Z-100604T1815Z/
WAYNE OH-HOLMES OH-
155 PM EDT FRI JUN 4 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR HOLMES AND SOUTHERN WAYNE COUNTIES...
AT 153 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING DESTRUCTIVE GOLF BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN
EXCESS OF 75 MPH. THIS STORM WAS LOCATED NEAR HOLMESVILLE...MOVING
EAST AT 40 MPH.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...WALNUT
CREEK...WINESBURG AND MOUNT EATON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.
&&
LAT...LON 4046 8216 4047 8217 4057 8218 4055 8210
4070 8206 4073 8211 4078 8206 4080 8208
4079 8204 4082 8164 4051 8165 4044 8167
TIME...MOT...LOC 1755Z 268DEG 35KT 4064 8186
$$
FITZ161
WWUS51 KCLE 041811
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
211 PM EDT FRI JUN 4 2010
OHC075-169-041821-
/O.EXP.KCLE.SV.W.0060.000000T0000Z-100604T1815Z/
WAYNE OH-HOLMES OH-
211 PM EDT FRI JUN 4 2010
...THE SEVERE THUNDERSTORM WARNING FOR HOLMES AND SOUTHERN WAYNE
COUNTIES EXPIRES AT 215 PM EDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.
LAT...LON 4046 8216 4047 8217 4057 8218 4055 8210
4070 8206 4073 8211 4078 8206 4080 8208
4079 8204 4082 8164 4051 8165 4044 8167
TIME...MOT...LOC 1811Z 268DEG 35KT 4064 8165
$$
FITZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 10:24 AM EDT, 2 hours 57 minutes earlier.
Area forecast discussion, Jun 4, 10:24 AM EDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 1024 AM EDT FRI JUN 4 2010 .SYNOPSIS... A WEAK FRONTAL BOUNDARY WILL WOBBLE ACROSS CENTRAL OHIO INTO CENTRAL PENNSYLVANIA TODAY THROUGH THE WEEKEND. SEVERAL RIPPLES OF LOW PRESSURE WILL MOVE ALONG THIS FRONT THROUGH SUNDAY WITH EACH ONE BRINGING INCREASED CHANCES FOR SHOWERS AND THUNDERSTORMS. DRIER AIR WILL ATTEMPT TO MOVE INTO THE REGION MONDAY INTO TUESDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... AREAS OF FOG AND DRIZZLE HAVE LIFTED. SEVERAL BREAKS IN THE CLOUDS ARE DEVELOPING SO PARTLY CLOUDY SKIES LOOK GOOD FOR THIS AFTERNOON. CURRENT FORECAST HIGH TEMPERATURES LOOK REASONABLE. LAMP GUIDANCE IN THE LOWER 80S FOR MOST LOCATIONS. A FEW SHOWERS ARE STARTING TO FORM IN WEST CENTRAL OHIO AND THIS TREND WILL CONTINUE THIS AFTERNOON AS THE SHORT WAVE APPROACHES THE AREA. CURRENT POP FORECAST APPEARS TO BE IN LINE AND WILL MAKE FEW ADJUSTMENTS. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/... BY THIS EVENING CONVECTION WILL CONTINUE NEAR THE FRONTAL BOUNDARY AND ANY OTHER OUTFLOW BOUNDARY. THE MAIN AREA OF CONCERN WILL BE ACROSS THE SOUTHEAST 2/3RDS OF THE REGION. WILL KEEP SOME SCATTERED SHOWERS AND THUNDERSTORMS IN THE FORECAST FOR SATURDAY AS THE REGION AWAITS THE NEXT WAVE OF LOW PRESSURE TO RIDE THE BAROCLINIC ZONE. THIS WILL BRING INCREASED RAIN CHANCES TO THE REGION FOR LATE SATURDAY AFTERNOON INTO THE OVERNIGHT HOURS. STILL SOME UNCERTAINTY AS TO THE EXACT LOCATION OF THE BOUNDARY AT THIS TIME WITH CONVECTIVE OUTFLOW PUSHING IT AROUND. HOWEVER BELIEVE THE MAIN FOCUS OF HEAVIER SHOWERS/THUNDERSTORMS WILL BE NEAR AND SOUTH OF A TOLEDO TO WARREN LINE. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE INTO SUNDAY MORNING. RAIN CHANCES SHOULD BEGIN TO DECREASE BY SUNDAY NIGHT AS SOME DRIER AIR ATTEMPTS TO SLIDE INTO THE AREA. BELIEVE THE MOST OF THE RAIN CHANCES CAN BE REMOVED FROM THE FORECAST BY MONDAY BUT STILL ENOUGH UNCERTAINTY ABOUT TIMING TO WARRANT A SLIGHT CHANCE IN THE GRIDS. WARMEST TEMPERATURES OVER THE WEEKEND WILL LIKELY BE SATURDAY. THESE WARMER TEMPERATURES AND THE BETTER UPPER LEVEL SUPPORT COULD LEAD TO ANOTHER ROUND OF SEVERE WEATHER. FOR SUNDAY INTO MONDAY A NORTHERLY FLOW OF DRIER AIR SHOULD LEAD TO COOLER TEMPERATURES WITH HIGHS BACK INTO THE 70S. SEVERAL LOCATIONS MAY ACTUALLY DIP JUST UNDER SEASONAL AVERAGES. && .LONG TERM /SATURDAY THROUGH THURSDAY/... LATEST GUIDANCE CONTINUES TO HINT AT RAIN CHANCES ON WEDNESDAY AND WEDNESDAY NIGHT. HAVE BUMPED PRECIP MENTION UP ON WEDNESDAY NIGHT AND LEFT SOME LINGERING SHOWERS INTO THURSDAY MORNING. TEMPS WILL CONTINUE TO AVERAGE A DEGREE OR TWO ABOVE NORMAL. && .AVIATION /15Z FRIDAY THROUGH TUESDAY/... THE FOG THIS MORNING IS MUCH LESS WIDESPREAD THEN IT WAS YESTERDAY AND EXPECT VSBYS AT ALL SITES TO BE VFR IN AN HOUR OR TWO. PESKY AREA OF STRATUS CONTINUES TO BLANKET NW PA AND FAR NE OH. THIS LOWER CLOUD COULD BRIEFLY MAKE IT TO KYNG. AT KERI...EXPECT THE LOW CIGS TO PERSIST ANOTHER COUPLE HOURS AND THEN DISSIPATE AS THE STRONG JUNE SUN BEGINS TO WIN OUT. SIMILAR TO THE PAST COUPLE OF DAYS...EXPECT SCATTERED TSRA TO DEVELOP THIS AFTERNOON. IT APPEARS THAT 18Z IS ABOUT THE EARLIEST THAT SHOULD OCCUR. WILL GIVE ALL SITES A FEW HOUR PERIOD OF THUNDER. BEST CHANCES FOR THUNDER AT KCLE WILL BE LATE IN THE AFTERNOON. MORE WIDESPREAD PRECIP WILL OCCUR TOWARD THE END OF THE TAF PERIOD AS A WARM FRONT LIFTS NORTH ACROSS THE AREA. WILL GO WITH PREVAILING SHOWERS. THERE WILL LIKELY BE SOME EMBEDDED THUNDER AS WELL BUT WILL LEAVE OUT OF TAFS FOR NOW GIVEN UNCERTAINTY. LIGHT AND VARIABLE FLOW WILL BECOME SW BY MID MORNING. ONSHORE FLOW IS AGAIN PROBABLY AT KERI. .OUTLOOK...AREAS OF NON VFR FRIDAY NIGHT...SATURDAY AND SUNDAY AS A SERIES OF LOW PRESSURE SYSTEMS MOVE ACROSS THE LOWER GREAT LAKES/OHIO VALLEY. && .MARINE... ANOTHER QUIET DAY IS EXPECTED ON THE LAKE WITH E TO NE FLOW UNDER 10 KNOTS MOST AREAS. LOW PRESSURE IS STILL ON TRACK TO PASS TO THE NORTH OF THE LAKE EARLY SATURDAY. A TRAILING COLD WILL SWEEP EAST ACROSS THE LAKE SATURDAY MORNING. SW TO W FLOW BEHIND THE FRONT WILL PICK UP AND WAVES ON THE EAST END OF THE LAKE COULD BRIEFLY APPROACH 4 FEET. ANOTHER LOW WILL MOVE ACROSS THE REGION ON SUNDAY WITH NW FLOW DEVELOPING BY MIDDAY. NW FLOW WILL CONTINUE INTO MONDAY AS WEAK HIGH PRESSURE BRIEFLY BUILDS OVER THE REGION. THE FLOW WILL AGAIN BECOME LIGHT AND VARIABLE ON TUESDAY AHEAD OF THE NEXT SYSTEM. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...MULLEN NEAR TERM...GARNET SHORT TERM...MULLEN LONG TERM...KUBINA AVIATION...KUBINA MARINE...KUBINA
Hazardous weather outlook, Jun 4, 1:21 PM EDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 121 PM EDT FRI JUN 4 2010 LEZ144>149-164>169-OHZ008>014-017>023-027>033-036>038-047-089- PAZ001>003-051730- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-SANDUSKY-ERIE OH- LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HANCOCK-SENECA-HURON- MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND- WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 121 PM EDT FRI JUN 4 2010 ...SEVERE THUNDERSTORM WATCH 254 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS NORTHERN OHIO AND NORTHWESTERN PENNSYLVANIA THIS AFTERNOON AND EVENING. THE MAIN THREAT WILL BE LARGE HAIL AND STRONG DAMAGING WINDS. A FRONTAL BOUNDARY WILL WOBBLE ACROSS NORTHERN OHIO AND CENTRAL PENNSYLVANIA TODAY. AFTERNOON HEATING COMBINED WITH CONVERGENCE ALONG THIS BOUNDARY WILL INITIATE SCATTERED THUNDERSTORMS BY MID AFTERNOON. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WHICH MAY LEAD TO PONDING OF WATER ON AREA ROADWAYS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY AFTERNOON INTO THE OVERNIGHT HOURS. THE MAIN THREAT LOOKS TO BE STRONG DAMAGING WINDS BUT LARGE HAIL WILL ALSO BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. LEZ061-142-143-162-163-OHZ003-006-007-051730- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-LUCAS-WOOD- OTTAWA- 121 PM EDT FRI JUN 4 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS NORTHERN OHIO AND NORTHWESTERN PENNSYLVANIA THIS AFTERNOON AND EVENING. THE MAIN THREAT WILL BE LARGE HAIL AND STRONG DAMAGING WINDS. A FRONTAL BOUNDARY WILL WOBBLE ACROSS NORTHERN OHIO AND CENTRAL PENNSYLVANIA TODAY. AFTERNOON HEATING COMBINED WITH CONVERGENCE ALONG THIS BOUNDARY WILL INITIATE SCATTERED THUNDERSTORMS BY MID AFTERNOON. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WHICH MAY LEAD TO PONDING OF WATER ON AREA ROADWAYS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY AFTERNOON INTO THE OVERNIGHT HOURS. THE MAIN THREAT LOOKS TO BE STRONG DAMAGING WINDS BUT LARGE HAIL WILL ALSO BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. GARNET
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 12:48 PM EDT | Severe Thunderstorm Warning | CLE | Morrow, Richland | 42 min |
| Jun 4, 1:17 PM EDT | Severe Thunderstorm Warning | CLE | Marion, Morrow | 43 min |
| Jun 4, 1:58 PM EDT | Severe Thunderstorm Warning | CLE | Holmes | 47 min |
| Jun 4, 2:00 PM EDT | Tornado Warning | CLE | Holmes | 45 min |
| Jun 4, 2:05 PM EDT | Severe Thunderstorm Warning | CLE | Morrow, Richland | 40 min |
| Jun 4, 2:44 PM EDT | Severe Thunderstorm Warning | CLE | Holmes | 46 min |
| Jun 4, 3:16 PM EDT | Severe Thunderstorm Warning | CLE | Crawford | 44 min |
| Jun 4, 4:01 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Marion, Wyandot | 44 min |
| Jun 4, 4:05 PM EDT | Severe Thunderstorm Warning | CLE | Richland | 40 min |
| Jun 4, 4:17 PM EDT | Severe Thunderstorm Warning | CLE | Huron | 43 min |
| Jun 4, 4:25 PM EDT | Areal Flood Advisory | CLE | Crawford, Marion, Morrow | 3 hr |
| Jun 4, 4:25 PM EDT | Severe Thunderstorm Warning | CLE | Morrow, Richland | 50 min |
| Jun 4, 4:47 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Holmes, Knox, Richland, Wayne | 58 min |
| Jun 4, 5:10 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain | 33 min |
| Jun 4, 5:12 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 48 min |
| Jun 4, 5:16 PM EDT | Tornado Warning | CLE | Ashland, Holmes, Knox, Richland | 32 min |
| Jun 4, 5:46 PM EDT | Severe Thunderstorm Warning | CLE | Holmes, Knox | 44 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.